This is the case of a six year old boy T.S.R (Patient Ref. No. L-6572) who was brought to the clinic for the treatment of Nephrotic syndrome. He had been diagnosed with Nephrotic syndrome 3 years ago and had been on steroids since then. He would get 3-4 acute exacerbations of the condition in a year in spite of being on high dose of steroids. He would develop swelling all over the body and his urine would become turbid. The albumin in the urine would become ++++ at such times. Apart from this he would also get frequent colds during which his urine albumin would start increasing again.
His appetite was average and he had craving for sweets and salted foods. He would sweat profusely especially on the head. He would get constipated occasionally. He was of an average build. His sleep was sound although he would occasionally grind his teeth during sleep.
He was a reserved child who would like to remain alone most of the time. He had become irritable off late and he would get very angry at trifles. He would always want the company of an elder person. He would get angry when anyone would contradict whatever he said. In studies, he had a good grasping power.
In the family, his grandfather had renal calculi and his grandmother had diabetes and had suffered a paralytic attack in the past. Both his maternal grandparents had diabetes and maternal grandfather had bone cancer.
At the time of starting the homoeopathic treatment, he was on a high dosage of steroids daily along with a diuretic. An individualized homeopathic remedy was prescribed based on his history and within 6 months there was good improvement in his condition. He was on a reduced dosage of steroids (on alternate days). He would not get colds as frequently as before and there was improvement in his overall health after commencing homoeopathic treatment. His father reports that it's the first time in all these years that they had been able to reduce the dosage of steroids. He's glad about opting for homoeopathic treatment because steroids would give his son only temporary relief and lots of side-effects, of which they were not even aware previously.